MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER; MAGIC3 INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3¿ INTERMITTENT CATHETER; MAGIC3 INTERMITTENT CATHETER
Model Number 53610
Medical Device Problem Codes Product Quality Problem (1506); Material Too Soft/Flexible (4007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that two of the magic 3 go intermittent catheters were bent and unusable, and two had a bubble at the end which made them unusable.
 
Additional Manufacturer Narrative
The reported event is confirmed as manufacturing related.Visual evaluation noted 4 opened intermittent catheters were received.Visual evaluation noted two of the samples received had droopy, twisted tips near the eyelets.See evaluation attachment.This does not meet specifications which shows catheter should be straight with no bends along the length of the catheter.Although an exact root cause could not be determined, a potential root cause is viscometer failure.The product failed to meet specifications.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was evaluated.
 
Event or Problem Description
It was reported that two of the magic 3 go intermittent catheters were bent and unusable ((b)(4)and two had a bubble at the end and were unusable.  per additional information received on 22nov2021, patient stated that the solution inside made the magic 3 go intermittent catheters too slippery when opened.Per additional information received on 23feb2022, it was stated that the magic 3 intermittent catheters were difficult to insert after it was lubed.

Brand Name
MAGIC3¿ INTERMITTENT CATHETER
Common Device Name
MAGIC3 INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12820981
Report Number1018233-2021-07277
Device Sequence Number14679010
Product Code KOD
UDI-Device Identifier00801741068553
UDI-Public(01)00801741068553
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K000723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/28/2026
Device Model Number53610
Device Catalogue Number53610
Device Lot NumberJUFS1401
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown